Needs advise please

Discussion in 'Trying to Conceive' started by Shelbs26, Jan 13, 2020.

  1. Shelbs26

    Shelbs26 New Member

    Joined:
    Dec 10, 2019
    Messages:
    2
    Likes Received:
    0
    So this Thursday my husband goes back to his doctor to hopefully get taken off some or all of his blood pressure medications, he’s on Metoprolol 75mg twice a day and has been told in the past that he has low testosterone and he was given testosterone shots until they upped his Metoprolol and was told he can’t have the shots anymore (this was all done by a different doctor, he has a new doctor that’s actually trying to fix his blood pressure problems instead of just upping and switching around his medications.) Has anyone else’s husbands been through this same situation? I’m so worried that we won’t be able to conceive because of this
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice